Hey there! Sign in to join this conversationNew here? Join for free

Bleeding after morning after pill HELP!!! Watch

    • #1
    • Thread Starter
    #1

    Hi I'm new to this so sorry for the long essay but a week ago I took the morning after pill which I took about 26 hours after intercouse! My partner pulled out before but for a piece of mind I wanted to take the MAP just to be sure! I also only just finished my period last Monday and today I've started bleeding not light bleeding and not heavy but I am getting period cramps too but I'm not due on now for another 3 weeks or so could this be a sign I'm pregnant or is this side effects from the MAP? Any help or advice would be appreciated. Thanks.
    • Section Leader
    • Very Important Poster
    • Peer Support Volunteers
    • Clearing and Applications Advisor
    Online

    21
    ReputationRep:
    (Original post by Anonymous)
    Hi I'm new to this so sorry for the long essay but a week ago I took the morning after pill which I took about 26 hours after intercouse! My partner pulled out before but for a piece of mind I wanted to take the MAP just to be sure! I also only just finished my period last Monday and today I've started bleeding not light bleeding and not heavy but I am getting period cramps too but I'm not due on now for another 3 weeks or so could this be a sign I'm pregnant or is this side effects from the MAP? Any help or advice would be appreciated. Thanks.
    spotting and irregular bleeding is a side effect of it, but if you're concerned speak to someone about it.
    • Community Assistant
    Offline

    17
    ReputationRep:
    Yes, this is a common side effect and your next full period may come at a different time too.

    The time since your last period plus the fact that he didn't come inside you means that you would almost certainly have been fine without taking this. Are you going to use this to sort out a method of contraception you are happy with?
    • #1
    • Thread Starter
    #1

    (Original post by unprinted)
    Yes, this is a common side effect and your next full period may come at a different time too.

    The time since your last period plus the fact that he didn't come inside you means that you would almost certainly have been fine without taking this. Are you going to use this to sort out a method of contraception you are happy with?



    I am now on the 2nd day of bleeding and I still have cramps it is like I'm having another period is this normal even though I've just finished my actual period about 10 days ago? And yeah I'm going to go speak to the doctor about the combined pill
    • Community Assistant
    Offline

    17
    ReputationRep:
    Yes, it's normal for bleeding etc to happen after taking the big dose of progesterone that's the morning after pill.

    As ever, if you're still worried, see a doctor or talk to a pharmacist.
    • #1
    • Thread Starter
    #1

    (Original post by unprinted)
    Yes, it's normal for bleeding etc to happen after taking the big dose of progesterone that's the morning after pill.

    As ever, if you're still worried, see a doctor or talk to a pharmacist.


    Thanks for the help!
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: January 26, 2017
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Did TEF Bronze Award affect your UCAS choices?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.